ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об n-кратной полноте для одного класса полиномиальных операторных пучков

Вирабян, Г. В. (1969) Об n-кратной полноте для одного класса полиномиальных операторных пучков. ՀՍՍՀ ԳԱ Զեկույցներ, 48 (2). pp. 65-70.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1632Kb

Item Type:Article
Additional Information:Պոլինոմիալ օպերատորային փնջերի մի դասի համար n-ապատիկ լրիվության մասին։
Uncontrolled Keywords:Վիրաբյան Գ. Վ.
Subjects:Q Science > QA Mathematics
ID Code:2597
Deposited By:NAS Reports
Deposited On:27 Mar 2012 14:34
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page